# SDR AALA202409179072

- Difficulty date: September 15, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 70,826 hours, 35,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 1439
- Condition: Faulty
- Location: Zone 200
- Part time: 28,769 hours, 15,317 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND ESPU UNIT AFT L FAULT. R&R AFT EPSU UNIT (AALA202409179072) AND BATTERY (AALA202409171928) IAW AMM 33-51-38.
